Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 210, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jun 4, 2007, 5:10 PM CDT for Cass County, Texas. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2007, 5:10 PM CDT (22:10 UTC)
- Expired
- Jun 4, 2007, 6:15 PM CDT
- In force
- 65 min
- Issued by
- NWS Shreveport, LA
- Area
- Counties, with a storm outline in the text
County Cass County, TX
The radar
The Shreveport radar (KSHV), 84 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 10.2 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 364 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1205 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:50 PM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Jun 4, 2:50 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 250 PM CDT MON JUN 4 2007 .DISCUSSION... SCATTERED CONVECTION DEVELOPING RAPIDLY ACROSS THE REGION IN A MODERATELY UNSTABLE AIRMASS ACROSS THE WESTERN HALF OF THE REGION. STRONG CORES AND RELATIVELY HIGH BASES SUGGEST HAIL AND ISOLATED DOWNBURSTS WILL BE THE MAIN THREAT WITH THIS ACTIVITY. VORTMAX CURRENTLY MOVING INTO THE REGION FROM THE WEST COMBINED WITH REMNANT BOUNDARIES ACROSS THE REGION AND A FRONTAL BOUNDARY ACROSS SE OK AND SW AR WILL ALL HELP TO FOCUS ADDITIONAL ACTIVITY THIS AFTERNOON AND THIS EVENING. PROGS DONT SEEM TO HAVE A CLUE WITH THIS ACTIVITY THUS HAVE GONE WITH SCATTERED POPS THIS EVENING ACROSS THE ENTIRE REGION WITH HIGH CHANCE POPS DOWN SOUTH WHERE A MORE MOIST ATMOSPHERE EXISTS. PATTERN LOOKING DRY BEYOND TONIGHT AS UPPER RIDGE TO OUR WEST STARTS TO MOVE EASTWARD INTO OUR REGION FOR TUE INTO WED. DEEP TROUGH DEVELOPING OUT WEST WILL RESULT IN A MUCH STRONGER PRESSURE GRADIENT ACROSS THE LOWER MISS VALLEY. AS A RESULT... CAPPING INVERSION SHOULD PREVAIL THROUGH THE REMAINDER OF THE WORK WEEK HELPING TO PUT A LID ON ANY POSSIBLE CONVECTION. SOUTHWEST FLOW ALOFT WILL RESULT IN MAX TEMPERATURES REACHING THE 90S THROUGH THE FCST PERIOD WITH LATE NIGHT AND MORNING LOW CLOUDS. PRELIMS TO FOLLOW...13. && .AVIATION... MOSTLY VFR EXPECTED THROUGH 05/18Z. HOWEVER POSSIBLE BRIEF MVFR/IFR VICINITY SCATTERED TSTMS THIS AFTERNOON AND EARLY EVENING. WEAK BOUNDARY ACROSS CWA NEAR ELD...SHV...JSO LINE. WINDS BEHIND THIS BOUNDARY WILL BE MAINLY WEST TO NORTHWEST AROUND 10 KTS. WINDS SOUTH AND EAST OF THE BOUNDARY WILL BE LIGHT AND VARIABLE TO SOUTHWEST AT 5 TO 10 KTS. BOUNDARY WILL SHIFT SLOWLY SOUTHEAST AND EVENTUALLY BECOME DIFFUSE BY 05/18Z. /14/ && .PRELIMINARY POINT TEMPS/POPS... SHV 65 91 66 92 / 30 0 0 0 MLU 63 90 62 91 / 30 0 0 0 DEQ 58 90 57 90 / 30 0 0 0 TXK 62 88 64 89 / 30 0 0 0 ELD 60 89 61 90 / 30 0 0 0 TYR 63 88 66 89 / 30 0 0 0 GGG 62 89 64 91 / 30 0 0 0 LFK 65 90 65 91 / 40 0 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 13/14
Hazardous weather outlook, Jun 4, 12:00 PM CDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT MON JUN 4 2007 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-051100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT MON JUN 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF DEEP EAST TEXAS...LOWER TOLEDO BEND COUNTRY...AND INTO SOUTHERN PARTS OF NORTH CENTRAL LOUISIANA...IN ASSOCIATION WITH A BOUNDARY LEFT OVER BY YESTERDAY AND OVERNIGHT STORMS. ONLY ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLY OVER REMAINING PARTS OF THE FOUR STATE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER...EMERGENCY MANAGER...AND STORM SPOTTER ACTIVATION SHOULD NOT BE NEEDED THIS AFTERNOON OR TONIGHT. 13
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 4:33 PM CDT | Severe Thunderstorm Warning | SHV | Bowie | 27 min |
| Jun 4, 5:27 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee | 33 min |
| Jun 4, 6:46 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Webster | 59 min |
| Jun 4, 4:08 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead | 37 min |
| Jun 4, 5:39 PM CDT | Severe Thunderstorm Warning | SHV | Miller | 36 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.